# SDR DALA2023030601646

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 68,210 hours, 22,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 AWR: AA. AD. IN REF AMDS 2561-01257-01F STEP 14. DURING INSPECTION OF R4 DOOR GIRT BAR. MEASURE OF ENGAGEMENT ON AFT FLOOR FITTING IS LESS THAN 0.37 INCH. (REPEAT PROCEDURE BEGINING AT STEP 10 TO VERIFY THAT THE NEW GIRT BAR PASS THE CHECK). CORRECTIVE ACTION: SUMMARY OF NRC 00019: STEPS 10 TO STEP 14 UNDER CARD AMDS 2561- 01257-01F ON 4R DOOR SAME GIRT BAR WAS PERFORMED AND TEST OK. (2653949)
